A boundary blow-up problem with a nonlocal reaction

  1. García-Melián, J. 11
  2. Sabina De Lis, J.C. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Nonlinear Analysis, Theory, Methods and Applications

ISSN: 0362-546X

Year of publication: 2012

Volume: 75

Issue: 5

Pages: 2774-2792

Type: Article

DOI: 10.1016/J.NA.2011.11.020 SCOPUS: 2-s2.0-84855541292 GOOGLE SCHOLAR
Data source: Scopus